The benefits of using reduced item variable scales in marketing segmentation

Taylor-West, P., Saker, J. and Champion, D. ORCID: 0000-0003-1657-6349, 2014. The benefits of using reduced item variable scales in marketing segmentation. Journal of Marketing Communications, 20 (6), pp. 438-446. ISSN 1352-7266

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Marketing Communications
Creators: Taylor-West, P., Saker, J. and Champion, D.
Publisher: Routledge
Date: 2014
Volume: 20
Number: 6
ISSN: 1352-7266
Identifiers:
NumberType
10.1080/13527266.2012.723026DOI
Divisions: Schools > Nottingham Business School
Depositing User: Jill Tomkinson
Date Added: 22 Jun 2018 11:00
Last Modified: 22 Jun 2018 11:00
URI: http://irep.ntu.ac.uk/id/eprint/33891

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year